Advertisement

What if someone takes too much morphine controlled release?

If you think someone has overdosed on morphine controlled release, look for these symptoms: breathing difficulty (slow, shallow breathing), extremely deep sleep, limp muscles, cold and clammy skin, “pinpoint” pupils (though in severe cases pupils may be dilated), blurred vision and nausea. Contact your local poison control center at 1-800-222-1222. If the person is unconscious or has stopped breathing, call emergency services at 911.

Continue Learning about Opiate Agonists

How does tramadol treat fibromyalgia?
Donna Hill Howes, RNDonna Hill Howes, RN
Tramadol (Conzip, Ultram) is a weak narcotic pain medication. It is sometimes prescribed for people ...
More Answers
What should I avoid doing while on opioid medication for chronic pain?
Travis M. Hendry, MDTravis M. Hendry, MD
Take opioid pain medication (strong medications that affect the way your brain handles pain sign...
More Answers
How will my doctor ensure I don’t become addicted to opioid medication?
UCLA HealthUCLA Health
There is no clear way to ensure that you won’t become addicted to opioids if you are taking them for...
More Answers
How often are opioids prescribed in the US?
The Society of Thoracic SurgeonsThe Society of Thoracic Surgeons
The amount of opioid prescriptions in the US peaked in 2012 at more than 255 million and a prescribi...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.